So if you go to a cardiologists he'll prescribe heart medication, while a psychiatrist may prescribe something for your mental health
But what if you need both? What happens if you combine them? In most cases we don't expect any side effects, especially serious ones such as diabetes
But now experts are saying this disease could be a result of combined medication.
****** Best product for you ******
Treat diabetes with Common Cinnamon?
Heart meds and depression meds don’t mix well, says experts
Someday soon the threat of diabetes type II
could be wiped out for millions of people. Because you could overcome and prevent it, using nothing more costly than table cinnamon.
I’m not talking about some exotic variety, but the stuff that’s already in your cupboard!
Up until recently, type II diabetics thought they had no choice but to pay through the nose for prescription drugs. Side effects from these drugs include extreme weakness, muscle pain
, trouble breathing and even heart arrhythmia.
But it doesn’t have to be this way…
Discover how to treat diabetes with common cinnamon and other natural remedies here
Pravastatin (prescribed for heart conditions) and Paroxetine (prescribed for depression
) are two of the most common medications recommended by specialists. And they both give good results.
But if you take both of them together, you could be facing a much greater risk of developing diabetes than you thought, even if you're cutting down on sugar.
And if you’re already struggling with diabetes, this combination could make it so much harder to manage. Your blood sugar
could skyrocket simply because of the drugs your doctor’s prescribed?
Researchers have recently discovered that combining these two specific drugs could lead to extreme increases in blood sugar
levels or even push you over the edge to developing full-blown diabetes.
Their studies revealed that the average glucose increase was 19 mg/dl. That’s enough to trigger diabetes. While for patients already diagnosed with diabetes, combining these two medications pushed their glucose level up by 48 mg/dl. That’s an extremely dangerous jump.
So in case you’re currently taking both of these drugs, pay your doctor a visit right away and ask him to switch at least one of them to protect yourself against the ravages of high blood sugar and possible development of diabetes.